MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. DURAMATRIX ONLAY CONFORM; DURAFORM DURAL GRAFT IMPLANT

COLLAGEN MATRIX, INC. DURAMATRIX ONLAY CONFORM; DURAFORM DURAL GRAFT IMPLANT
Model Number DMOC33
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Headache (1880)
Date of Event 04/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A neurosurgeon reported to the distributor that the product involved is duramatrix-onlay conform, stating that "four patients now have come back presenting with headaches and one had a seizure." the neurosurgeon noted "all cases were craniotomies."one was a tumor, meningioma, middle fossa/csf leak, and a subdural.This complaint pertains to patient #2, who underwent a craniotomy and subsequently experienced a headache.Additional information was received on 07/07/2025.The lot number and item number have been provided.The initial surgery was on (b)(6) 2025.An extended stay in the hospital was indicated but noted worsening headaches about 1 week after surgery.Mr imaging showed dural enhancement around the operative site and epidural fluid.This was managed nonoperatively.Headaches improved over a few weeks with subsequent scans showing decreasing fluid.Patient overall did well.No further details regarding the patient's status following symptom resolution have been provided.

Brand Name
DURAMATRIX ONLAY CONFORM
Common Device Name
DURAFORM DURAL GRAFT IMPLANT
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key22568594
Report Number2249852-2025-00039
Device Sequence Number3811121
Product Code GXQ
UDI-Device Identifier00813954026107
UDI-Public(01)00813954026107(17)261130(10)2405061022
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K152481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberDMOC33
Device Catalogue NumberDMOC33
Device Lot Number2405061022
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Initial Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown